정답이 있는 내외과: 심혈관계와 호흡기계 학습지

무료 인쇄용 내외과: 심혈관계와 호흡기계 학습지: 쉬운 문제부터 시험 수준까지 8문제, 정답표 포함. 인쇄하거나 PDF로 저장하세요.

교수자 안내: 수업에서 무료로 인쇄, 복사, 사용할 수 있습니다. 새 워크시트마다 값이 새로 바뀌고 별도의 정답이 함께 제공됩니다. 강의 페이지에 ExamProblems 링크를 걸어 주시면 감사하겠습니다.

이름: ____________________   날짜: ____________

1.쉬움

심방세동에서 심박수를 늦추는 데 흔히 쓰는 약물은?

  1. A비소프롤롤(베타차단제)
  2. B암로디핀(디히드로피리딘 칼슘 채널 차단제)
  3. C푸로세미드(고리 이뇨제)
  4. D아토르바스타틴(스타틴)
2.쉬움

심부전 환자의 체중을 매일 재기에 가장 좋은 때는?

  1. A매일 아침 배뇨 후 아침 식사 전에 같은 저울로
  2. B그날 비어 있는 병동 저울로 일주일에 한 번
  3. C환자가 호흡곤란이 더 심하다고 할 때마다
  4. D매일 저녁 주 식사 후 같은 평상복을 입고
3.쉬움

Which drug reverses the effect of unfractionated heparin?

  1. AVitamin K (phytomenadione)
  2. BFlumazenil
  3. CNaloxone
  4. DProtamine sulfate
4.보통

After a bronchoscopy with throat anaesthesia, when can the patient eat and drink?

  1. AAfter a full 24 hours without food
  2. BImmediately after the scope is removed
  3. COnly after a chest X-ray has been reported
  4. DWhen the gag and cough reflexes have returned
5.보통

Which position is usually best for the legs of a patient with chronic venous insufficiency and ankle swelling?

  1. AHanging down over the side of the bed
  2. BRaised above the level of the heart when resting
  3. CCrossed at the knees while sitting
  4. DKept still in a standing position for long periods
6.보통

A patient on furosemide has a serum potassium of 3.0 mmol/L (3.0 mEq/L). Which symptoms may this cause?

  1. AFacial flushing, fever and a skin rash
  2. BSevere headache and a stiff neck
  3. CMuscle weakness, cramps and an irregular pulse
  4. DTingling around the lips and painful spasm of the hands
7.어려움

Which instruction from the registered nurse to a healthcare assistant (unlicensed assistive personnel) caring for a patient with COPD is most appropriate?

  1. A"Tell me straight away if his SpO₂ is under 88% or he is more breathless."
  2. B"Teach him how to use his new inhaler this afternoon after his rest."
  3. C"Turn his oxygen up to whatever he needs if he looks short of breath."
  4. D"Listen to his chest after lunch and let me know what you can hear."
8.어려움

After six weeks of treatment for tuberculosis, a patient has nausea, dark urine and yellow eyes. What should the nurse do?

  1. ADouble the isoniazid dose to clear the infection faster
  2. BAdvise taking the tablets with an alcoholic drink to settle the stomach
  3. CWithhold the next doses and report urgently for liver tests
  4. DReassure the patient that the urine colour is due to rifampicin

정답표

  1. 1. A · 비소프롤롤(베타차단제)
  2. 2. A · 매일 아침 배뇨 후 아침 식사 전에 같은 저울로
  3. 3. D · Protamine sulfate
  4. 4. D · When the gag and cough reflexes have returned
  5. 5. B · Raised above the level of the heart when resting
  6. 6. C · Muscle weakness, cramps and an irregular pulse
  7. 7. A · "Tell me straight away if his SpO₂ is under 88% or he is more breathless."
  8. 8. C · Withhold the next doses and report urgently for liver tests

자세한 단계별 풀이: examproblems.com에서 이 주제를 연습하세요.